# SDR A6WA202203188133

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 39,844 hours, 38,471 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Component: Trim Panel Assy, NA
- Component part number: 601R5122623
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST RUDDER TRIM IN FLIGHT.  RUDDER TRIM FULL DEFLECTION NL.  RUDDER TRIM SWITCH WILL NOT MOVE NR.  A/C CONTROLLABLE WITH RH RUDDER INPUT.  DIVERTED TO BUF, SMOOTH LANDING AT 47,100LBS  ***AIRCRAFT REMOVED FROM SERVICE***  R&R AILERON/RDR TRIM PANEL IAW AMM 27-12-10.  OPS CHECK GOOD.  SN OFF: AW0162
